# SDR SWAA2012120310109

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 38,590 hours, 22,252 cycles
- Engine: Cfmint CFM567B22
- Engine time: 12,633 hours, 7,493 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 889219
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERSPEED ON CLIMBOUT APPROX 108.6 AUTOTHROTTLES WERE ENGAGED.  REMOVED AND REPLACED NR 1 ENGINE IAW MT 771-00-01 OPS NORMAL IAW AMM POS 1 P/N OFF CFM56-7B24 S/N OFF 889219 P/N ON CFM56-7B24G22 S/N ON 892369.
